# SDR FDEA202310231792

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOORBOARD 262NF HAS DAMAGED AND MISSING INSERTS. AFTER FURTHER INSPECTION FOUND FLOORBOARD 262DF DELAMINATED, FABRICATED   FLOORBOARD REF FEDEX DWG SRZ-25-005 MAJOR REPAIR .
